| Model Number |
TLEAD1058-70B |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The manufacturing records were reviewed and no relevant nonconformities were found.The device was not returned.
Event or Problem Description
It was reported that the patient has been experiencing increased pain since the end of the trial.Multiple attempts were made to obtain a medical assessment from the physician regarding the nature of the issue, but no further information was available.